| Model Number |
CF-Q150L |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Date of event is unknown, additional information will be provided if available.A root cause for the reported events could not be identified.Based on the results of the investigation, the most likely causes were also not established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer returned the colonovideoscope to the service center for a separate issue.During device analysis the service center identified channel tube has foreign objects.There was no patient involvement.